Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the construction of an integral of Lagrange's equations in the calculus of variations


Author: D. C. Gillespie
Journal: Bull. Amer. Math. Soc. 13 (1907), 345-348
DOI: https://doi.org/10.1090/S0002-9904-1907-01478-7
MathSciNet review: 1558476
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01478-7